MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN
Model Number 072212
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 lots of silicon channel drains were found to have a thin dark fiber on the surface of the drain.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.It was unknown whether the device had met specifications.However, the product is intended to be used for treatment purpose but it is unknown if there is a relationship between the reported event and the device.A potential root cause for this failure could be "defective / contaminated components from supplier ".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not required because labeling could not have prevented the reported issue.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that 3 lots of silicon channel drains were found to have a thin dark fiber on the surface of the drain.Per additional follow up via email received on 16nov2021, customer stated that the products were sequestered, and the problems were discovered prior to use.It was stated that the dark fiber attached to the drain was appeared to be loose and that dark fiber appeared to be an extra material.Also stated that all the 3 silicon channel drains with the dark fiber was each different position.No medical concerns related to the reported issue.No medical intervention was reported.

Brand Name
SILICONE CHANNEL DRAIN
Common Device Name
SILICONE CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12344778
Report Number1018233-2021-05033
Device Sequence Number3580574
Product Code GBX
UDI-Device Identifier00801741049774
UDI-Public(01)00801741049774
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number072212
Device Catalogue Number072212
Device Lot NumberNGEY3111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown